Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the remedy for white discharge ?

Hi i m 33 yr old unmarried girl, normal health, no medication weigh 45 kg, i m getting fluid white discharge very often in day from past sometime. Wat is the reason and wat can be the remedy
Asked On : Wed, 11 Jan 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Increased amount of discharge indicates vaginal infection. Could be a bacterial vaginosis or candidal infection.

Get examined by your gynecologist and further management.
Antibiotic treatment with metronidazole is helpful and for fungal treatment antifungal local cream application is helpful.
If you have fungal infection, get sugar test done to rule out diabetes.

These are few measures to avoid recurrent infection:
Keep vaginal area clean and dry.
Wear cotton underwear.
Wipe from front to back after urination or bowel movement.
Avoid using deodorant pads or tampons.
Don't use petroleum jelly or other oils for lubricants.
Use medication as long as directed.

Hope this helps you.

Answered: Thu, 21 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor